# SDR UALA2011060602744

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 55,680 hours, 7,909 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Part serial: 401337
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ELECTRICAL TYPE ODOR IN AFT SECTION OF ECONOMY CABIN-GALLEY AREA.  SMELL TRACKED DOWN TO AFT CARGO PIT AND TRACED TO BULK CARGO VENT FAN.  DEACTIVATED PER MEL.  REPLACED BULK CARGO VENT FAN PER AMM, OPS CHK NORMAL.
